advertisement
Question
Posted by: Yolandie | 2010/04/12

Missed period &  not pregnant

Hallo Doctor. I used Triphasil for about 3 years &  stopped using it 4 months ago. My menstrual cycle is not normal since not using Triphasil. We''ve tested my husband''s sperm before my first pregnancy because I did not get pregnant. They could not find anything wrong with him. It turned out that I did not ovulate regulary when they tested me. I got pregnant after using Clomid for 3 months. Currently I am getting lights cramps and it feels like I am going to start menstruating any moment, but nothing happens (this has been going on for about a week). I know I must give my body time to sort my hormones out, but is it normal to skip your period when you''ve stopped Triphasil for 4 months? I did a pregnancy test a week ago and it was negative. I want to start using Clomid again, but will have to get my period first. Do you think I should wait a bit longer for my periods to return before I get worried? Why am I getting the light cramps?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you may be having a problem with ovulaiton again. Your cycle should have normalised by now. See your gynaecologist to discuss options.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: N | 2010/04/14

my menstrual cycle has not been normal since I was a teen, I missed periods sometimes it normal for maybe 3 months and then miss the rest of the months. for example  I last had my periods in December 2009 and now it April 2010 I have''nt mentruated. please advise

Reply to N
Posted by: gynaedoc | 2010/04/14

It sounds like you may be having a problem with ovulaiton again. Your cycle should have normalised by now. See your gynaecologist to discuss options.

Best wishes

Reply to gynaedoc
Posted by: Doc | 2010/04/13

Clomid must only be used under the supervision of a doctor, and preferrably a gynaecologist.

Reply to Doc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement